# SDR TSAA9753097

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70723
- Make and model: Boeing 737297
- Aircraft serial: 21739
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 693535214
- Condition: Crack
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND CRACKED TIE CLIPS AT BS 727B, S-1R, S-3R, AND S-4R.  REPAIRED PER ECO1897R2.  AIRCRAFT RETURNED TO SERVICE.  NRTC 018744, 018745 AND 018746.  (M)
